ITEM METADATA RECORD
Title: Bahadur-kiefer theorems for uniform spacings processes
Authors: Beirlant, Jan ×
Deheuvels, P
Einmahl, Jhj
Mason, Dm #
Issue Date: 1991
Publisher: Siam publications
Series Title: Theory of probability and its applications vol:36 issue:4 pages:647-669
ISSN: 0040-585X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science